# SDR AWXA200500268

- Difficulty date: February 15, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 27,123 hours, 10,434 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING 8-DAY CHECK, CORROSION WAS FOUND ON FLOORBEAM Y29 FORWARD OF FR 68.  MAINTENANCE REMOVED CORRODED FLOORBEAM Y29 AT FS 68; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-49-00.
